Parkinson Medicine side effects.

I take Sinemet & Permax. The side effects in my case are overwhelming and “NOT” funny. I have been declared a Rare Case. One of the side affects is the urge to Gamble, the other side affect is unusually high rise in Libido. For a young person, that would probably be Ideal, but for me at 82 years old it is a desperate and uncontrolable situation. Any other Parkinson people out there?? My Parkinson Specialist in British Columbia is surprised that my wife and I have discussed this problem openly with him. My brain thinks I am 20 years old and tries to talk to my appendage to rise to the occasion but down below is limp spagetti. Every day of the week I am trying to make love to my wife. This is not funny believe me. Someone suggested using “SaltPeter” with the mythical thought that the army and armed forces use this to curbe the young men’s raging hormones?? It has also been suggested that boy Scout groups use it at a monthly summer camp to supress the young male urges?? Any help from anyone would really be appreciated, if this keeps up it could cause a beautiful marriage break up. Willim & Mary under user name Valleyfield.

You may wish to try to find internet support groups specifically for Parkinson’s patients - chances are, you’ll stumble across someone who has had these same side effects, or knows someone who has… I’d heard of the gambling side effect from Mirapex, I guess it makes some sense that it might happen from some of the other dopamine agonists.

Sounds like you are doing the best you can to maintain your sense of humor - that should help you get through this!